Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Almeida J. Minimal nonpermutative pseudovarieties of semigroups. I, II. Pacific J. Math.. 1986;121:257-270, 271-279.Edit
Almeida R, Teodoro AC, Gonçalves H, Freitas A, Sa-Sousa A, Jácome C, et al. Forecasting Asthma Hospital Admissions from Remotely Sensed Environmental Data. In: Proceedings of the 3rd International Conference on Geographical Information Systems Theory, Applications and Management - Volume 1: GISTAM,. INSTICC; 2017. 1. p. 124-130p. Edit
Almeida J. Hyperdecidable pseudovarieties and the calculation of semidirect products. Internat. J. Algebra Comput.. 1999;9:241-261.Edit
[2004-21] Almeida J, Costa JC, Zeitoun M. Tameness of pseudovariety joins involving R .Edit
[2017-25] Almeida J, Klíma O. On the insertion of n-powers .Edit
[2009-17] Almeida J, Klíma O. A counterexample to some conjectures concerning concatenation hierarchies .Edit
Almeida R, Martínez JP, Rocha AP, Laguna P. Multilead ECG Delineation Using Spatially Projected Leads From Wavelet Transform Loops. {IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING}. 2009;{56}:{1996-2005}.Edit
Almeida J. Semidirectly closed pseudovarieties of locally trivial semigroups. Semigroup Forum. 1990;40:315-323.Edit
Almeida J. Some pseudovariety joins involving the pseudovariety of finite groups. Semigroup Forum. 1988;37:53-57.Edit
Almeida J, Zeitoun M. The equational theory of ω-terms for finite $\scr R$-trivial semigroups. In: Semigroups and languages. World Sci. Publ., River Edge, NJ; 2004. 1. p. 1-22p. Edit
[2011-31] Almeida J, Klíma O. On the irreducibility of pseudovarieties of semigroups .Edit
[2006-44] Almeida J, Costa JC, Zeitoun M. Pointlike sets with respect to R and J .Edit
Almeida J. A syntactical proof of locality of DA. Internat. J. Algebra Comput.. 1996;6:165-177.Edit
[2009-28] Almeida J, Costa JC, Teixeira M.. Semidirect product with an order-computable pseudovariety and tameness .Edit
[2015-34] Almeida J, Klíma O. Representations of relatively free profinite semigroups, irreducibility, and order primitivity .Edit
Almeida J, Escada AP. On the equation $\bf V\ast\bf G=\scr E\,\bf V$. J. Pure Appl. Algebra. 2002;166:1-28.Edit
Almeida J. Locally commutative power semigroups and counting factors of words. Theoret. Comput. Sci.. 1993;108:3-16.Edit
Almeida J, Costa A. On the transition semigroups of centrally labeled Rauzy graphs. Internat. J. Algebra Comput.. 2012;22:1250018, 25.Edit
[2006-20] Almeida J, Margolis SW, Steinberg B, Volkov M. Representation theory of finite semigroups, semigroup radicals and formal language theory .Edit
Almeida J, Cardoso Â. A sequence of weakly monotonic automata with increasing level. Int. J. Algebra. 2013;7:91-100.Edit
Almeida J, Steinberg B. Syntactic and global semigroup theory: a synthesis approach. In: Algorithmic problems in groups and semigroups (Lincoln, NE, 1998). Birkhäuser Boston, Boston, MA; 2000. 1. p. 1-23p. (Trends Math.).Edit
[2011-19] Almeida J, Costa A. On the transition semigroups of centrally labeled Rauzy graphs .Edit
[2005-41] Almeida J. Engel elements in groups and dynamical systems defining nilpotency in finite groups .Edit
Almeida J, Couceiro M, Waldhauser T. On the topological semigroup of equational classes of finite functions under composition. J. of Mult.-Valued Logic & Soft Computing. 2017;28(1):5-28.Edit
Almeida J. Implicit operations on finite $\scr J$-trivial semigroups and a conjecture of I. Simon. J. Pure Appl. Algebra. 1991;69:205-218.Edit

Pages